Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArgyros I.K.
dc.contributor.authorKhattri S.K.
dc.contributor.authorGeorge S.
dc.identifier.citationPanamerican Mathematical Journal, 2018, Vol.28, 2, pp.72-90en_US
dc.description.abstractWe develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical examples are also provided in this study. Copyright © 2018 International Publications. All rights reserved.en_US
dc.titleOn a New Semilocal Convergence Analysis for the Jarratt Methoden_US
Appears in Collections:5. Miscellaneous Publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.